Top answers from doctors based on your search:
Disclaimer

Can I drink while on steroid pack

A 51-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Alcohol & Medication: I believe the answer is on the paperwork you got from the pharmacy. But, i would bet that it advises you to avoid alcohol while you are on this steroi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 57-year-old female asked:
Dr. Addagada Rao
56 years experience General Surgery
Unfortunate: Sorry for your situation , unfortunate fact in stage IV lung cancer is end stage cancer life expectancy is not many years , one he could be depresse ... Read More
1
1 thank
Dr. Richard Pollard
30 years experience Anesthesiology
Support: Stage 4 lung cancer is unfortunately a terminal disease. You husband is trying to deal with this fact in any way he can. He needs the support of his f ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms
21 years experience Geriatrics
No: It is just a collection of vitamin and mineral supplements with some propriatary ingredients.
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Please don't: Stop right in the middle of it. Your problem (that you are being treated for) could return. Please discuss the desire to stop this medication with you ... Read More
A 48-year-old female asked:
Dr. Boris Aronzon
24 years experience Anesthesiology
Yes: If you feel fine and your condition resolved there are no harm in one glass of wine.
1
1 thank
A female asked:
Dr. Yelena Kipervas
23 years experience Family Medicine
Explanation : This is possible side effect, but it will be less and less every day with decreasing a dose in pack.
A 41-year-old member asked:
Dr. Horacio Capote
Specializes in Psychiatry
Yes: Definitely "doable" the natural way. Also take a moment to consider your body image & what your goals are. It may be better to focus on general welln ... Read More
4
4 thanks
A 55-year-old female asked:
Dr. Klaus d Lessnau
36 years experience Pulmonary Critical Care
Could be: check with your injection doc and let him/her know. This could very well be from the steroid injection, or something else. Better to know for sure.
1
1 thank
A 31-year-old member asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Epidural: You may have a problem with the anesthesia. Be sure to tell your doctor if you have eaten.
A 58-year-old female asked:
Dr. Larry Greenbaum
37 years experience Rheumatology
Now: Gentle stretching exercises to strengthen your back are almost always appropriate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month